MathSciNet Relay Station
MathSciNet bibliographic data
MR2005266 34K25 (92D25)
Liu, Shengqiang; Chen, Lansun Necessary-sufficient conditions for permanence and extinction in Lotka-Volterra system with distributed delays. Appl. Math. Lett. 16 (2003), no. 6, 911–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement